# SDR CA991230019

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: 2780473105
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS DISCOVERED THAT OVER THE NIGHT, FUEL HAD MIGRATED FROM THE RT WING TO THE AUX TANK. THIS WAS VARIFIED AT APPROX. 100 LBS / HR. A/C DEFUELED AND MAINT DISCOVERED AUX TRANSFER EJECTOR CHECK VALVE TO BE OUT OF ALIGNMENT DUE TO THE HINGE PIN COMING OUT OF THE SIDE OF ITS HOLDER. NEW EJECTOR INSTALLED. UNABLE TO VERIFY TTSN BUT SURE ITS 8177.0
